Journal of Symbolic Logic

The Deduction Theorem for Quantum Logic--Some Negative Results

Jacek Malinowski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove that no logic (i.e. consequence operation) determined by any class of orthomodular lattices admits the deduction theorem (Theorem 2.7). We extend those results to some broader class of logics determined by ortholattices (Corollary 2.6).

Article information

Source
J. Symbolic Logic, Volume 55, Issue 2 (1990), 615-625.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743318

Mathematical Reviews number (MathSciNet)
MR1056375

Zentralblatt MATH identifier
0702.03039

JSTOR
links.jstor.org

Citation

Malinowski, Jacek. The Deduction Theorem for Quantum Logic--Some Negative Results. J. Symbolic Logic 55 (1990), no. 2, 615--625. https://projecteuclid.org/euclid.jsl/1183743318


Export citation